# SDR AALA20111222TUL12

- Difficulty date: December 14, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 35,795 hours, 14,863 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP IS CRACKED AT STRINGER 26 RIGHT AT STATION 500H.  REMOVED AND REPLACED THE STRINGER CLIP PER AARD 51-10-05-1.
